# SDR DALA2024070906973

- Difficulty date: July 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 84,894 hours, 22,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:603. CORRECTIVE ACTION: RESECURED EXIT SIGN. (0432283)
